Adaptive disturbance accommodating controller for nonlinear stochastic systems

Jemin George, Puneet Singla, John L. Crassidis

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

This paper presents the the formulation of an adaptive disturbance accommodating controller for nonlinear stochastic systems with unknown nonlinearities and external disturbances. The disturbance accommodating control scheme presented here utilizes an estimator to determine the corrections to the nominal control input required to minimizes the effects of both unknown system nonlinearities and external disturbances on the controlled system. Similar to the disturbance accommodating controller for linear systems, performance of the nonlinear disturbance accommodating controller depends on the accuracy of the assumed disturbance model. The proposed formulation indicates that an adaptive law can be developed for updating the process noise covariance matrix associated with the disturbance model online so that the controlled system is stable.

Original languageEnglish (US)
Title of host publication2012 American Control Conference, ACC 2012
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages1003-1010
Number of pages8
ISBN (Print)9781457710957
DOIs
StatePublished - 2012
Event2012 American Control Conference, ACC 2012 - Montreal, QC, Canada
Duration: Jun 27 2012Jun 29 2012

Publication series

NameProceedings of the American Control Conference
ISSN (Print)0743-1619

Other

Other2012 American Control Conference, ACC 2012
CountryCanada
CityMontreal, QC
Period6/27/126/29/12

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Adaptive disturbance accommodating controller for nonlinear stochastic systems'. Together they form a unique fingerprint.

Cite this